Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Ahlfors' conjecture concerning extreme Sario operators

Author: Nevin Savage
Journal: Bull. Amer. Math. Soc. 72 (1966), 720-724
MathSciNet review: 0193223
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, Remarks on Riemann surfaces, Lectures on functions of a complex variable, Univ. Michigan Press, Ann Arbor, 1955, pp. 45-48. MR 90649
  • 2. R. R. Phelps, Extreme positive operators and homomorphisms, Trans. Amer. Math. Soc. 108 (1963), 265-274. MR 156224
  • 3. J. V. Ryff, On the representation of doubly stochastic operators, Pacific J. Math. 13 (1963), 1379-1386. MR 163171
  • 4. L. Sario, A linear operator method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 72 (1952), 281-295. MR 46442

Additional Information


American Mathematical Society